# SDR F3LA200700025

- Difficulty date: February 12, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 5,972 hours, 2,976 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK, FLIGHT CREW REPORTED APU AUTO SHUTDOWN, EMERGENCY SHUTDOWN DUE TO BURNING SMELL.  MAINTENANCE PERFORMED AN INSPECTION AND OPERATIONAL CHECKS OF THE APU PER AMM 49-00-81-810-803.  NO INDICATION OF BURNING SMELL WAS FOUND.  RII INSPECTION PER GMM 85.07.  RAN APU AND PACKS IAW 12-33-21-618-001.  NO BURNING SMELL DETECTED.
